# SDR UALA2011100505397

- Difficulty date: October 3, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 51,938 hours, 6,164 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Missing
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION COVER AT DOOR 5R IS MISSING.  COSMETIC COVER FOUND AND INTERIM REPAIRED MADE WITH TAPE.
